# SDR CA971015029

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 5260 · Entrance Stairs
- Part: Seal
- Part number: 65178202
- Condition: Leaking
- Location: Air Stair
- Component: Boeing, 65178202
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRSTAIR ACTUATOR LEAKING. REPLACED.
